Order Article Reprints
Journal: Mathematics, 2022
Volume: 10
Number: 4419
Article:
On Solvability of Fractional (p,q)-Difference Equations with (p,q)-Difference Anti-Periodic Boundary Conditions
Authors:
by
Ravi P. Agarwal, Hana Al-Hutami and Bashir Ahmad
Link:
https://www.mdpi.com/2227-7390/10/23/4419
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.